Menu
X
Laura asked 1 year ago

The end of May, I had a UTI that took 3 antibiotics to get rid of. Shortly after, I started feeling irritated. I was given Diflucan and that seemed to help for a few days. During this time, I was told that my swab showed no yeast, but clue cells so I was then prescribed Flagyl. I went back because irritation persists. This swab showed no yeast or clue cells, indicating the Flagyl worked. I was then told “you are extremely red” and referred to a gyn for next week. Also given Diflucan for a week this time. I am so afraid that this is something bad, like cancer. I have no other symptoms other than irritation/burning that even also occurs on my behind. I am not sexually active. In fact, I am a virgin. Please someone, give me some insight.

1 Answers
freedoctorhelpline Staff answered 6 months ago

Dont jump on to such serious conclusions like Cancer. This is UTI for sure. You should choose the correct antibiotic based upon the culture reports. The symptoms might be also of some vaginal yeast infection, for which you can use candid v6 vaginal tablets. Avoid sugar and fermented foods. Keep the area sweat free.
 

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML